Pacific Journal of Mathematics

A spectral duality theorem for closed operators.

I. Erdélyi and Sheng Wang Wang

Article information

Source
Pacific J. Math., Volume 114, Number 1 (1984), 73-93.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708972

Mathematical Reviews number (MathSciNet)
MR755483

Zentralblatt MATH identifier
0559.47025

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.
Secondary: 47A10: Spectrum, resolvent

Citation

Erdélyi, I.; Wang, Sheng Wang. A spectral duality theorem for closed operators. Pacific J. Math. 114 (1984), no. 1, 73--93. https://projecteuclid.org/euclid.pjm/1102708972


Export citation

References

  • [1] C. Apostol, Roots of decomposable operator-valuedanalytic functions. Rev. Roumaine Math. Pures Appl., 13 (1968), 433-438.
  • [2] I. Bacalu, Some properties of decomposable operators, Rev. Roumaine Math. Pures Appl., 21 (1976), 177-194.
  • [3] C. Foia, Spectral maximal spaces and decomposable operators in Banach spaces. Acta Math. (Basel), 14 (1963), 147-158.
  • [4] T. Kato, Perturbation Theory for Linear Operators. Springer-Verlag, New York, 1966.
  • [5] B. Nagy, Operators with the spectral decomposition property are decomposable. Studia Sci. Math. Hungar., 13 (1978), 429-432.
  • [6] B. Nagy, A spectral residuum for each closed operator. Topics in Modern Operator Theory: Advances and Applications. Vol. 2. Birkhauser Verlag 1981, 221-238.
  • [7] M. Radjabalipour, Equivalence of decomposable and 2-decomposable operators. Pacific J. Math., 77 (1978), 243-247.
  • [8] F.-H. Vasilescu, Residually decomposable operators in Banach spaces. Tohoku Math. J., 21 (1969), 509-522.
  • [9] F.-H. Vasilescu, On the residual decomposability in dual spaces. Rev. Roumaine Math. Pures Appl., 16(1971), 1573-1587.
  • [10] Wang Shengwang and Liu Guangyu, On the duality theorems of S-decomposable operators, J. Math. Anal. Appl., in print.
  • [11] Zhang Dianzhou and Wang Shushi, On closed decomposable operators. Chinese Ann. Math., in print.